My Holdings   Activate Remote Access

Foundations of Free Noncommutative Function Theory


About this Title

Dmitry S. Kaliuzhnyi-Verbovetskyi, Drexel University, Philadelphia, PA and Victor Vinnikov, Ben Gurion University of the Negev, Beer Sheva, Israel

Publication: Mathematical Surveys and Monographs
Publication Year 2014: Volume 199
ISBNs: 978-1-4704-1697-3 (print); 978-1-4704-2001-7 (online)
DOI: http://dx.doi.org/10.1090/surv/199
MathSciNet review: MR3244229
MSC: Primary 46L52; Secondary 16S10, 47A60, 81Q12, 81R05, 81R10, 81R60, 81T05

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF